# SDR A6WA200640178

- Difficulty date: May 5, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE TRANSDUCER BRACKET P/N 601R75262-159 CRACKED IN LEFT WHEEL WELL CEILING.  REMOVED AND REPLACED BRACKET, P/N 601R75262-159, IAW CRJ SRM 51-40-11.  (M)
